# SDR GTIA2025020638720

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 38,269 hours, 17,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M32118
- Condition: Warning Message
- Location: Zone 800
- Part time: 1,671 hours, 776 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE FAULTING EPSU TEST-R/R R1 DOOR SLIDE IAW AMM 25-62-44 OPS CHECK GOOD
